Translator Disclaimer
1 February 2004 Projective configurations, homology of orthogonal groups, and Milnor $K$-theory
Jean-Louis Cathelineau
Duke Math. J. 121(2): 343-387 (1 February 2004). DOI: 10.1215/S0012-7094-04-12125-6

Abstract

A new avatar of Milnor K-theory, for algebraically closed fields, appears in the guise of certain homology groups of orthogonal groups with twisted coefficients.

Citation

Download Citation

Jean-Louis Cathelineau. "Projective configurations, homology of orthogonal groups, and Milnor $K$-theory." Duke Math. J. 121 (2) 343 - 387, 1 February 2004. https://doi.org/10.1215/S0012-7094-04-12125-6

Information

Published: 1 February 2004
First available in Project Euclid: 12 February 2004

zbMATH: 1057.19002
MathSciNet: MR2034645
Digital Object Identifier: 10.1215/S0012-7094-04-12125-6

Subjects:
Primary: 14L20 , 14L35 , 19D45
Secondary: 15A63 , 16E40 , 20J05

Rights: Copyright © 2004 Duke University Press

JOURNAL ARTICLE
45 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.121 • No. 2 • 1 February 2004
Back to Top